# SDR CALA2022032300746

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fr16rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 16 RH DOOR STOP #7 IB UPPER HOLE HAS CRACK INDICATION IN INTE RCOSTAL LAYER @ 6 OCLOCK DIRECTION PER HAECO LCQ NON ROUTINE 929 8352/30352 GENERATED BY V892444 REMOVED AND REPLACED DISCREPANT INTERCOSTAL AT R/H FR16 STOP #7 IAW R531-13118 AND A320 SRM 57-42-11-001 NO FURTHER ACTION REQUI RED PER MECH V061616 INSP N078570
